# SDR AALA201811132002

- Difficulty date: October 29, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6036809
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CABIN FLOORBEAM AT BS 947.5 BETWEEN LBL 16 AND RBL 6.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R, REPAIR 5, AND EA 286927.
